# SDR UPS03841626

- Difficulty date: November 21, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558452N
- Condition: Corroded
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  BATHTUB FITTING IS CORRODED BEYOND LIMITS AT STATION 1200 LONG.36 TO 35R.  REMOVED AND REPLACED FITTING IAW DWG. 3755845 AND SRM. 53-2-0 FIG. 2D.
